On the dichotomy of a system of linear differential equations with conditionally periodic coefficients

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)282-287
Число страниц6
ЖурналDifferential Equations
Том49
Номер выпуска3
DOI
СостояниеОпубликовано - мар 2013

Отпечаток

Periodic Coefficients
Monodromy
Dichotomy
Unit circle
Linear differential equation
If and only if
Operator

Предметные области ASJC Scopus

  • Mathematics(all)
  • Анализ

Предметные области WoS

  • Математика

Цитировать

@article{572be083a97f439d85506243556fdfd4,
title = "On the dichotomy of a system of linear differential equations with conditionally periodic coefficients",
author = "Kozlov, {Yu. D.}",
year = "2013",
month = "3",
doi = "10.1134/S0012266113030026",
language = "English",
volume = "49",
pages = "282--287",
journal = "Differential Equations",
issn = "0012-2661",
publisher = "Pleiades Publishing",
number = "3",

}

On the dichotomy of a system of linear differential equations with conditionally periodic coefficients. / Kozlov, Yu. D.

В: Differential Equations, Том 49, № 3, 03.2013, стр. 282-287.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - On the dichotomy of a system of linear differential equations with conditionally periodic coefficients

AU - Kozlov, Yu. D.

PY - 2013/3

Y1 - 2013/3

UR - http://www.scopus.com/inward/record.url?scp=84878185468&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000319362400002

U2 - 10.1134/S0012266113030026

DO - 10.1134/S0012266113030026

M3 - Article

VL - 49

SP - 282

EP - 287

JO - Differential Equations

JF - Differential Equations

SN - 0012-2661

IS - 3

ER -